Header

UZH-Logo

Maintenance Infos

Erratum à L'algèbre de Hopf et le groupe de Galois motiviques, II


Ayoub, Joseph (2014). Erratum à L'algèbre de Hopf et le groupe de Galois motiviques, II. Journal für die Reine und Angewandte Mathematik, 2014(693):227-230.

Abstract

This is an erratum to http://dx.doi.org/10.1515/crelle-2012-0090.

Abstract

This is an erratum to http://dx.doi.org/10.1515/crelle-2012-0090.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

43 downloads since deposited on 14 Nov 2018
40 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Applied Mathematics, General Mathematics
Language:French
Date:1 January 2014
Deposited On:14 Nov 2018 18:50
Last Modified:24 Sep 2019 23:43
Publisher:De Gruyter
ISSN:0075-4102
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/crelle-2013-0018
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicencegruyter101515crelle20130018 (Library Catalogue)

Download

Green Open Access

Download PDF  'Erratum à L'algèbre de Hopf et le groupe de Galois motiviques, II'.
Preview
Content: Published Version
Language: French
Filetype: PDF (Nationallizenz 142-005)
Size: 131kB
View at publisher